World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 18, Issue 07 (July 2009)

No Access
THE PROJECTION STICK INDEX OF KNOTS
  • Pages:889–899

https://doi.org/10.1142/S0218216509007294

No Access
HOMOTOPY CLASSIFICATION OF NANOPHRASES IN TURAEV'S THEORY OF WORDS
  • Pages:901–915

https://doi.org/10.1142/S0218216509007245

No Access
DEHN SURGERIES ON 2-BRIDGE LINKS WHICH YIELD REDUCIBLE 3-MANIFOLDS
  • Pages:917–956

https://doi.org/10.1142/S0218216509007233

No Access
VIRTUAL KNOT INVARIANTS FROM GROUP BIQUANDLES AND THEIR COCYCLES
  • Pages:957–972

https://doi.org/10.1142/S0218216509007269

No Access
ALEXANDER POLYNOMIALS AND ORDERS OF HOMOLOGY GROUPS OF BRANCHED COVERS OF KNOTS
  • Pages:973–984

https://doi.org/10.1142/S0218216509007300

No Access
FUNCTORS EXTENDING THE KAUFFMAN BRACKET
  • Pages:985–998

https://doi.org/10.1142/S0218216509007282

No Access
UNIVERSAL REPRESENTATIONS OF BRAID AND BRAID-PERMUTATION GROUPS
  • Pages:999–1019

https://doi.org/10.1142/S0218216509007257

No Access
ISOTROPY SUBGROUP OF HURWITZ ACTION OF THE 3-BRAID GROUP ON THE BRAID SYSTEMS
  • Pages:1021–1030

https://doi.org/10.1142/S0218216509007270